Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Low thyroid, irregular periods. Backpain, pain in heels, hairloss, insomnia, dry skin, unwanted hairgrowth. Suggestions?

Hi , i m a 22 year old , i am dignosed with low thiroids and i have the worst mensuration problems, i dont get mensuration fro upto to 3 to maximum 6 months. i usually have backpain and pan in my heels continiously, hairfall,insomia, skin dryness, skin colour getting darker and unwanted hairgrowth all over my body. Please help me and tell me what medication , diet and exercise can i follow cause i have doen alot and nothing seems to sute perfectly for a long time. i also have some white patches on my chin since this prob started . please advice. Thank you and Regards, Emma ali
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response

all your problems can be related to your low thyroid. I would prefer to check your thyroid blood test and titrate the dose of thyroxine. You could have associated polycystic ovarian disease. It is completely curable and endocrine evaluation should make you better
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor